# SDR V0XD20202212010

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Diaphragm
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPORT DIAPHRAGM (LT SIDE) CRACKED.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX WORK ORDER 80892 WORK CARD 1052.
